Incentive compatibility in non-quasilinear environments
We derive several implications of incentive compatibility in general (i.e., not necessarily quasilinear) environments. Building on Kos and Messner (2013), we provide a (partial) characterization of incentive compatible mechanisms.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Rochet, Jean-Charles, 1987. "A necessary and sufficient condition for rationalizability in a quasi-linear context," Journal of Mathematical Economics, Elsevier, vol. 16(2), pages 191-200, April.
- Nenad Kos & Matthias Messner, 2010.
"Extremal Incentive Compatible Transfers,"
359, IGIER (Innocenzo Gasparini Institute for Economic Research), Bocconi University.
- Chakravarty, Surajeet & Kaplan, Todd R., 2006.
"Optimal Allocation without Transfer Payments,"
18481, University Library of Munich, Germany, revised 02 Mar 2009.
- Andreas Pape & Subir Bose & Emre Ozdenoren, 2004.
"Optimal auctions with ambiguity,"
Econometric Society 2004 North American Summer Meetings
609, Econometric Society.
- Goltsman, Maria & Hörner, Johannes & Pavlov, Gregory & Squintani, Francesco, 2009. "Mediation, arbitration and negotiation," Journal of Economic Theory, Elsevier, vol. 144(4), pages 1397-1420, July.
- Alex Gershkov & Benny Moldovanu & Xianwen Shi, 2013. "Optimal Mechanism Design without Money," Working Papers tecipa-481, University of Toronto, Department of Economics.
- Steven A. Matthews, 1981.
"Selling to Risk Averse Buyers with Unobservable Tastes,"
480S, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Matthews, Steven A., 1983. "Selling to risk averse buyers with unobservable tastes," Journal of Economic Theory, Elsevier, vol. 30(2), pages 370-400, August.
- Maskin, Eric S & Riley, John G, 1984.
"Optimal Auctions with Risk Averse Buyers,"
Econometric Society, vol. 52(6), pages 1473-1518, November.
- Alfredo Di Tillio & Nenad Kos & Matthias Messner, 2012.
"The Design of Ambiguous Mechanisms,"
446, IGIER (Innocenzo Gasparini Institute for Economic Research), Bocconi University.
- Mishra, Debasis & Roy, Souvik, 2013.
"Implementation in multidimensional dichotomous domains,"
Econometric Society, vol. 8(2), May.
- Debasis Mishra & Souvik Roy, 2011. "Implementation in multidimensional dichotomous domains," Indian Statistical Institute, Planning Unit, New Delhi Discussion Papers 11-15, Indian Statistical Institute, New Delhi, India.
- Kovác, Eugen & Mylovanov, Tymofiy, 2009. "Stochastic mechanisms in settings without monetary transfers: The regular case," Journal of Economic Theory, Elsevier, vol. 144(4), pages 1373-1395, July.
- Sushil Bikhchandani & Shurojit Chatterji & Ron Lavi & Ahuva Mu'alem & Noam Nisan & Arunava Sen, 2006. "Weak Monotonicity Characterizes Deterministic Dominant-Strategy Implementation," Econometrica, Econometric Society, vol. 74(4), pages 1109-1132, 07.
- Carbajal, Juan Carlos & Ely, Jeffrey C., 2013. "Mechanism design without revenue equivalence," Journal of Economic Theory, Elsevier, vol. 148(1), pages 104-133.
- Ruiz del Portal, X., 2012. "On the implementability of contracts without quasilinear utility," Economics Letters, Elsevier, vol. 116(1), pages 42-45.
- Krishna, Vijay & Maenner, Eliot, 2001. "Convex Potentials with an Application to Mechanism Design," Econometrica, Econometric Society, vol. 69(4), pages 1113-19, July.
- Itai Ashlagi & Mark Braverman & Avinatan Hassidim & Dov Monderer, 2010. "Monotonicity and Implementability," Econometrica, Econometric Society, vol. 78(5), pages 1749-1772, 09.
- Paul Milgrom & Ilya Segal, 2002. "Envelope Theorems for Arbitrary Choice Sets," Econometrica, Econometric Society, vol. 70(2), pages 583-601, March.
When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:121:y:2013:i:1:p:12-14. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Shamier, Wendy)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.